# SDR UIEA2023093000860

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 112,158 hours, 19,700 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757106
- Part serial: 1038
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIPLE AUTOPILOT FAILURE AND 'NO LAND 3" STS MSG( FCC LEFT REPLACED IAW AMM 22-11-01. OPS TEST PASS UNIQUE TEST IAW AMM 22-10-00 PASSED. NO ACTIVE MESSAGES. )
